# SDR CA960507006

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: NAS1103B
- Condition: Sheared
- Location: Nose Trunnion
- Component: Dhav, 85310340011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING CF-92-18R3 (NOSE WHEEL TRUNNION) INSPECTION TOP MOST BOLT ON THE RH ACTUATOR FITING ASSEMBLY WAS FOUND SHEARED.
